Pacific Journal of Mathematics

On a homotopy converse to the Lefschetz fixed point theorem.

Robert F. Brown

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 407-411.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994508

Mathematical Reviews number (MathSciNet)
MR0195083

Zentralblatt MATH identifier
0141.20803

Subjects
Primary: 54.85

Citation

Brown, Robert F. On a homotopy converse to the Lefschetz fixed point theorem. Pacific J. Math. 17 (1966), no. 3, 407--411. https://projecteuclid.org/euclid.pjm/1102994508


Export citation

References

  • [1] F. Browder, The topological fixed point theory and its application infunctional analysis, Doctoral Dissertation, Princeton University, 1948.
  • [2] F. Browder, On the fixed point index for continuous mappings of locally connected spaces, Summa Brasil. Math. 4 (1960), 253-293.
  • [3] M. Brown, Locally flat embeddings of topologicalmanifolds, Topology of 3-manifolds and related topics, Prentice-Hall, (1962).
  • [4] R. Brown and E. Fadell, Non-singular path fields on compact topological manifolds, Proc. Amer. Math. Soc. 16 (1965), 1342-1349.
  • [5] E. Fadell, On a coincidence theorem of F. B. Fuller, Pacific J. Math., (to appear).
  • [6] R. Knill, On the Lefschetz coincidence point formula, Doctoral Dissertation, U. of Notre Dame, 1964.
  • [7] J. Nielson, Untersuchungen zur Topologie der geschlossenen zweiseitigen Fldche, I, Acta Math. 50 (1927), 189-358.
  • [8] B. O'Neill, Essential sets and fixed points, Amer. J. Math. 75 (1953), 497-509.
  • [9] F. Wecken, Fixpunktklassen,I, Math. Ann. 117 (1940-1), 659-671.
  • [10] F. Wecken, Fixpunktklassen,III, Math. Ann. 118 (1941-3), 544-577.
  • [11] J. Weier, Die Randsingularittenvon offener Mengen in sich, Math. Ann. 130 (1955), 196-201.
  • [12] J. Weier, Fixpunkttheoriein topologische Mannigfaltigkeiten,Math. Z. 59 (1953), 171-190.
  • [13] J. Weier, Sur les class essentielles des deux representations, C. R. Acad. Sci. Paris 239 (1954), 337-339.
  • [14] J. Weier, Ueber Probleme aus der Topologie der Ebene und der Flchen, Math. Japon 4 (1956), 101-105.